# SDR NACA2024090500006

- Difficulty date: September 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,311 hours, 19,530 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO COMPARTMENT AIR EXHAUST DUCT ASSY WORN STA 434. EXHAUST DUCT REPLACED FAA 8130-3 RECEIVED
